# SDR SWIA200718244

- Difficulty date: May 12, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 10,963 hours, 9,760 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Detached
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, INFORMED BY RAMP THAT THE UPPER RIGHT ENGINE COWLING WAS MISSING.  ON POST FLIGHT, FOUND DAMAGE TO THE RIGHT HORIZONTAL STABILIZER LEADING EDGE.  REPLACED RIGHT HORIZONTAL LEADING EDGE ASSEMBLY.  REPLACED UPPER FAN COWL CAMLOCK RECEPTACLE AND INSTALLED SERVICABLE ENGINE COWL ON RIGHT ENGINE.
